# SDR DALA2018040402174

- Difficulty date: April 3, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Cracked
- Location: Bs 679-715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER ON STA Y=679,Y=694, AND Y=715 RH SIDE AT CANTED KEEL INTERNAL STRUCTURE. (FUS). NRC 00573: FORMERS WERE REPAIRED PER B717 SRM 51-70-11 REPAIR 1. (LP #0492941)
